A 31-year-old female asked about a 36-year-old female:
Someone is taking adipex that doesn't need it- now has unexplained ovarian cyst/female and various kidney issues. is there a possible connection?
1 doctor answer • 1 doctor weighed in
Bariatrics 41 years experience
No: It is unlikely that adipex would cause these complications. It is important that the patient is being treated by an experienced bariatrician to avoid any complications while losing weight.
5.1k viewsAnswered >2 years ago
Last updated May 20, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.